# SDR C77A20140428001

- Difficulty date: April 25, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N617CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 16,953 hours, 9,676 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA1093
- Condition: Unlaced
- Location: L2 Door
- Part time: 15,232 hours, 8,781 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE BECAME UNLACED.  R & R L2 DOOR SLIDE IAW EMB 175 TASK CARD.  ACFT OK FOR SERVICE.
